# SDR ASAA2013042794621

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,729 hours, 6,457 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Faulted
- Location: Flight Deck
- Part time: 20,725 hours, 6,456 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  SHUTTING DOWN NR 2 ENGINE, ACFT MAIN ELECTRICAL BUSS POWER WOULD NOT ACCEPT GROUND POWER.  STARTED APU TO ESTABLISH ELECTRICAL POWER ACFT GROUNDED.  FOUND CIRCUIT BREAKER MAIN BUSS 2 INSIDE P-92 PANEL OUT.  RESET BREAKER, DURING TAP TEST AROUND CIRCUIT BREAKER TRIPPED.  REMOVED P92 PANEL FOR CIRCUIT BREAKER C817 REPLACEMENT.  R & R C817 CIRCUIT BREAKER & REINSTALLED P92 PANEL REF MM 24-21-21-400-801 ALL OPS CHECKED PASSED. COMPLETED AC & DC OPS CHECKS IAW MM 24-21-00-700-803 & MM 24-31-00-700-801 P92 PANEL OPS CHECKS FOR INSTALL COMPLETE & NO FAULTS NOTED.  REPLACED EXT PWR CONTACTOR C937 REF. MM 24-41-12 OPS OK. REPLACED GEN CONT BREAKER NR 2 C802 REF MM 24-21-41-000-801. OPS CK OK.  REPLACED BPCU NR 2 OPENED & CLOSED C/B A-12 ON P92. OPS CK OK. REPLACED ACFT SYS GENERATOR & APU MODULE REF MM 24-21-51-000-801.  OPS CK OK REF MM 24-21-00-700-803 VERIFIED WIPER.  OPS OK ALSO.  WHILE RUNNING ENGINES CYCLED POWER BETWEEN EXT PWR-APU PWR-& BOTH ENGINE GENS NUMEROUS TIMES IN MULTIPLE SEQUENCES.  NO DEFECTS NOTED.  VERIFIED OPS CHECK NORMAL, REF 24-21-51-000-801.
